Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 2, 2007, 12:27 AM EST for Marion County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2007, 12:27 AM EST (05:27 UTC)
- Expired
- Feb 2, 2007, 1:15 AM EST
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Marion County, FL
The radar
The Tampa radar (KTBW), 157 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 4:17 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 5.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 020528 TORJAX FLC083-020615- /O.NEW.KJAX.TO.W.0005.070202T0527Z-070202T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1227 AM EST FRI FEB 2 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN MARION COUNTY IN NORTHERN FLORIDA * UNTIL 115 AM EST * AT 1221 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF SANTOS...OR ABOUT 11 MILES SOUTHWEST OF OCALA...MOVING EAST AT 40 MPH. * THE TORNADO IS WILL BE NEAR... SANTOS AND OCALA BY 1235 AM EST... SILVER SPRINGS SHORES BY 1245 AM EST... LYNNE BY 1255 AM EST... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2898 8231 2911 8177 2928 8188 2911 8237 $$ ENYEDI
3 follow-up statements
000 WWUS52 KJAX 020538 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1238 AM EST FRI FEB 2 2007 FLC083-020615- /O.CON.KJAX.TO.W.0005.000000T0000Z-070202T0615Z/ MARION FL- 1238 AM EST FRI FEB 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM EST FOR CENTRAL MARION COUNTY... AT 1229 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SANTOS...OR ABOUT NEAR SOUTHERN OCALA...MOVING NORTHEAST AT 40 MPH. THE TORNADO WILL BE NEAR... LYNNE BY 1250 AM EST... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2905 8213 2922 8164 2938 8177 2916 8219 $$ ENYEDI
000 WWUS52 KJAX 020550 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1250 AM EST FRI FEB 2 2007 FLC083-020615- /O.CON.KJAX.TO.W.0005.000000T0000Z-070202T0615Z/ MARION FL- 1250 AM EST FRI FEB 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM EST FOR EASTERN MARION COUNTY... AT 1242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LYNNE...MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... SALT SPRINGS BY 100 AM EST... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA. LAT...LON 2913 8194 2924 8162 2942 8176 2925 8203 $$ ENYEDI
000 WWUS52 KJAX 020619 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 115 AM EST FRI FEB 2 2007 FLC083-020625- /O.EXP.KJAX.TO.W.0005.000000T0000Z-070202T0615Z/ MARION FL- 115 AM EST FRI FEB 2 2007 ...THE TORNADO WARNING FOR EASTERN MARION COUNTY EXPIRES AT 115 AM EST... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA. GUSTY WINDS OF 40 TO 50 MPH CAN STILL BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE IN ADDITIONAL THUNDERSTORM ACTIVITY. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA. LAT...LON 2913 8194 2924 8162 2942 8176 2925 8203 $$ HESS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 1, 9:40 PM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Feb 1, 9:40 PM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 PM EST THU FEB 1 2007
...SLIGHT RISK OF SEVERE STORMS CONTINUES ACROSS PORTIONS OF NE FL
THRU 1 AM...
.SYNOPSIS...SFC LOW PRESENTLY JUST OFFSHORE THE W FL PANHANDLE WITH
COLD FRONT EXTENDING SW INTO THE GOMEX. QUASI-STATIONARY FRONT
EXTENDS NE FROM THIS LOW ACROSS OUR EXTREME N CWA (COUNTY WARNING
AREA). A SECONDARY LOW APPEARS TO BE DEVELOPING OFF THE SE GA COAST.
2 DISTINCT LINES OF SHOWERS AND TSTMS ARE EVIDENT...ONE NEAR THE
FRONTAL SFC AND ONE STRETCHING FROM THE NE GOMEX ACROSS OUR S CWA.
ALOFT...TROF CONTINUES TO DIG INTO THE PLAINS WITH DIFFLUENT PATTERN
OVER OUR CWA.
.SHORT TERM...WITH LOSS OF DAYTIME HEATING...MUCH OF THE INLAND TSTMS
HAVE DIMINISHED. HOWEVER...THERE ARE STILL STORMS TRAINING ACROSS
OUR S CWA AND A FLOOD ADVISORY HAS BEEN ISSUED FOR N MARION COUNTY.
EVEN THO INDIVIDUAL STORMS HAVE BEEN MOVING NE-E AT A SWIFT 70+
KTS...STORMS CONTINUE TO DEVELOP OVER THE GULF AND MOVE OVER THE
SAME AREAS. MORE THAN 2 INCHES OF RAIN HAVE OCCURRED OVER PORTIONS OF
NE FL...AND ADDITIONAL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY ACROSS THE
S.
ONLY MINOR ADJUSTMENTS TO ONGOING ZFP ARE EXPECTED...MAINLY DUE TO
TORNADO WATCH HEADLINES. HAVE SHAVED THE N 1/2 OF THE WATCH AWAY AND
WILL BE PRESENTLY UPDATING ZFP TO REFLECT THIS.
&&
.AVIATION...WILL CONTINUE MVFR TO IFR AND WIND SHEAR AT TAF SITES
OVERNIGHT.
&&
.MARINE...LITTLE CHANGE EXPECTED.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 12 PM FRI FOR ALTAMAHA SOUND
GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 7 AM FRI FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL OUT 20 NM.
&&
CARROLL/DEESEHazardous weather outlook, Feb 1, 10:00 PM EST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 PM EST THU FEB 1 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-020600- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1000 PM EST THU FEB 1 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...TORNADO WATCH NUMBER 14 IN EFFECT FOR MOST OF NORTHEAST FLORIDA UNTIL 1 AM... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST UNITED STATES TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHEAST FLORIDA...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS... HAIL...AND POSSIBLY TORNADOES. PERIODS OF HEAVY RAINFALL CAN BE EXPECTED...WITH RAINFALL TOTALS AVERAGE FROM 1 TO 2 INCHES ACROSS MUCH OF THE AREA WITH ISOLATED AMOUNTS OF OVER 3 INCHES ACROSS NORTHEAST FLORIDA. OCCASIONAL GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A STALLED FRONTAL BOUNDARY WILL CONTINUE RAIN CHANCES ACROSS THE FORECAST AREA THIS WEEKEND. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE. TEMPERATURES WILL DROP TO NEAR FREEZING INLAND MONDAY...TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
In the hours before
Special weather statement, Feb 1, 7:53 PM EST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 753 PM EST THU FEB 1 2007 FLZ040-020130- MARION- 753 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 830 PM EST... AT 753 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 13 MILES WEST OF ROMEO...OR 13 MILES SOUTH OF BRONSON...MOVING EAST AT 65 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND ROMEO...RAINBOW LAKES ESTATES...OCALA AIRPORT...OCALA...LOWELL...REDDICK...SPARR...ANTHONY...CITRA AND FORT MCCOY THROUGH 830 PM. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
Special weather statement, Feb 1, 8:22 PM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 822 PM EST THU FEB 1 2007 FLZ025-032-033-020200- CLAY-DUVAL-ST. JOHNS- 822 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY...ST. JOHNS AND DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EST... AT 822 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM 5 MILES NORTH OF NORMANDY TO 5 MILES WEST OF JACKSONVILLE HEIGHTS...MOVING SOUTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAXVILLE...NORMANDY...JACKSONVILLE HEIGHTS...TALLYRAND...SAN MARCO...RIVERSIDE...ORTEGA...DOWNTOWN JACKSONVILLE...BELLAIR AND ASBURY LAKE THROUGH 900 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Local storm report, Feb 1, 8:38 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 PM EST THU FEB 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 8 S ARGYLE 30.96N 82.66W
02/01/2007 CLINCH GA TRAINED SPOTTER
6 OAK TREES DOWN. TIME ESTIMATED BY RADAR.
&&
SECSpecial weather statement, Feb 1, 8:55 PM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 855 PM EST THU FEB 1 2007 FLZ037-040-020245- MARION-PUTNAM- 855 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 945 PM EST... AT 855 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF ANTHONY...OR 5 MILES NORTH OF OCALA...MOVING NORTHEAST AT 60 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPARR...CITRA...BURBANK...FORT MCCOY...SALT SPRINGS...AND WELAKA THROUGH 945 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Special weather statement, Feb 1, 11:33 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1133 PM EST THU FEB 1 2007 FLZ037-040-020515- MARION-PUTNAM- 1133 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEAST MARION AND SOUTHERN PUTNAM COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1215 AM EST... AT 1133 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES WEST OF SALT SPRINGS...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SALT SPRINGS...GEORGETOWN...WELAKA...POMONA PARK...LAKE COMO AND CRESCENT CITY THROUGH 1215 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Feb 1, 11:34 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1134 PM EST THU FEB 1 2007 FLZ033-038-020500- FLAGLER-ST. JOHNS- 1134 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND ST. JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL MIDNIGHT EST... AT 1134 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 16 MILES WEST OF PALM COAST...OR 7 MILES NORTH OF ANDALUSIA...MOVING EAST AT 60 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PALM COAST...CRESCENT BEACH AND MARINELAND THROUGH MIDNIGHT EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 7:46 PM EST | Special Marine Warning | JAX | 59 min | |
| Feb 1, 11:26 PM EST | Tornado Warning | JAX | Marion | 49 min |
| Feb 1, 11:45 PM EST | Tornado Warning | JAX | Flagler, Putnam | 45 min |
| Feb 1, 11:53 PM EST | Special Marine Warning | JAX | 67 min | |
| Feb 2, 12:15 AM EST | Tornado Warning | JAX | Marion, Putnam | 30 min |
| Feb 2, 12:54 AM EST | Tornado Warning | JAX | Flagler | 21 min |
| Feb 2, 1:18 AM EST | Tornado Warning | JAX | Flagler | 42 min |
| Feb 2, 1:23 AM EST | Special Marine Warning | JAX | 67 min | |
| Feb 2, 2:30 AM EST | Tornado Warning | JAX | Flagler | 30 min |
| Feb 2, 2:34 AM EST | Special Marine Warning | JAX | 56 min | |
| Feb 2, 3:16 AM EST | Tornado Warning | JAX | Marion | 32 min |
| Feb 2, 2:34 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.